# SDR ASAA2013040494327

- Difficulty date: April 4, 2013
- Submitted: April 6, 2013
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 50,649 hours, 28,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Part number: AN3167R
- Condition: Loose
- Location: L1 Guide Arm
- Component: Guide Arm
- Component part number: 652999413
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED L1 DOOR DIFFICULT TO OPEN ONCE PARKED AT GATE.  ACFT GROUNDED. FOUND L1 DOOR GUIDE ARM JAM NUT LOOSE.  MADE ADJUSTMENT TO L1 DOOR GUIDE ARM AND TIGHTENED GUIDE ARM JAM NUT.  DOOR OPS CHECKED GOOD.
